MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM

NOVA BIOMEDICAL CORPORATION NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Model Number 43773
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nova biomedical has reached out to the risk manager at the facility to obtain additional information in order to perform a comprehensive investigation.To date, attempts to obtain additional information have not been successful.Unknown if product is available.
 
Event or Problem Description
User-facility medwatch report # (b)(4) received "checked patient glucose prior to dinner and reading was 481.Patient has not been having high glucose.Rechecked the glucose after 1 minute and reading was 280 with same glucometer without any interventions.Glucometer taken out of service.".
 
Additional Manufacturer Narrative
Customer complaint was not confirmed.No product was returned for evaluation.A review was conducted for the lot available for use on or around the time of the event and lot# 0316003309 was identified.A dhr review of the test strip lot was performed.The dhr was complete and contained all relevant data indicating that the released product met all specifications.Retained test strips for this lot were tested as part of the complaint investigation.The test strips met all performance test specification and no discrepant values were obtained.The customers alleged deficiency could not be replicated.

Brand Name
NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
GLUCOSE HOSPITAL METER SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
MDR Report Key6333065
Report Number1219029-2017-00001
Device Sequence Number10965183
Product Code CGA
UDI-Device Identifier10385480437735
UDI-Public0110385480437735
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number43773
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/19/2017
Initial Report FDA Received Date02/15/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR